# SDR CA070226007

- Difficulty date: November 3, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 19,155 hours
- Engine: Pwa PT6T3B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Saddle
- Part number: D2571
- Condition: Cracked
- Location: Skid Tube
- Component: Skid Tube
- Component part number: D205634011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT SKID SADDLE WAS FOUND CRACKED. (TC NR 20070226007)
